# SDR SWIA201642205

- Difficulty date: May 20, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 26,349 hours, 23,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E MIDDLE SECTION CHAFED.  R & R LT INBD FLAP VANE L/E MIDDLE SECTION AT APPROXIMATELY  LT WS 93 - 130 IAW SRM AND EA.
